Skip to main content
placeholder image

Some dominance theorems on the double-k class estimator in linear models

Journal Article


Abstract


  • The paper exhibits an explicit estimator that dominates, in terms of Wald risks relative to mean squared errors, the double-k class estimator in some normal linear multiple regression equations. © 1986.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1986

Citation


  • Van Hoa, T. (1986). Some dominance theorems on the double-k class estimator in linear models. Economics Letters, 22(2-3), 237-240. doi:10.1016/0165-1765(86)90239-9

Scopus Eid


  • 2-s2.0-46149137411

Web Of Science Accession Number


Start Page


  • 237

End Page


  • 240

Volume


  • 22

Issue


  • 2-3

Abstract


  • The paper exhibits an explicit estimator that dominates, in terms of Wald risks relative to mean squared errors, the double-k class estimator in some normal linear multiple regression equations. © 1986.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1986

Citation


  • Van Hoa, T. (1986). Some dominance theorems on the double-k class estimator in linear models. Economics Letters, 22(2-3), 237-240. doi:10.1016/0165-1765(86)90239-9

Scopus Eid


  • 2-s2.0-46149137411

Web Of Science Accession Number


Start Page


  • 237

End Page


  • 240

Volume


  • 22

Issue


  • 2-3